# SDR SWAA2022021114795

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON TRANSVERSE WEB IS CRACKED. / REMOVED AND REPLACED LT WING UPPER T/E PANEL AFT OF #1 PYLON TRANSVERSE WEB PER SRM 51-40-02-0G-0; AND DR# 115A2512
